# SDR FDEA201012054584

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 22,027 hours, 11,812 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340084203
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RIB 9 LWR T/E SKIN PANEL HAS A CRACK APPROX 0.080", NDT VERIFIED CRACK TO BE   APPROX .5" INCH LONG.  REPAIRED RT WING SKIN IAW WITH DWG NR R57340199 AND EA 6-5730-145507 INSTUCTIONS.
